# SDR 08FDEA01116

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 53,552 hours, 7,420 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA73511
- Condition: Chafed
- Location: Bs 535 S19-20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT FRAME AT BS 535, BETWEEN L19-20L, 01 EACH CHAFED MARK FOUND NEAR 9G NET YOKE.  REPAIRED AS PER DRAWING SRZ-53-503. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
